Alert archive / Florida / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 29, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 6, 2010, 2:22 PM EDT for Miami-Dade County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2010, 2:22 PM EDT (18:22 UTC)
- Expired
- May 6, 2010, 2:46 PM EDT
- In force
- 24 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 34 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.4 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1816 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
411 WUUS52 KMFL 061822 SVRMFL FLC086-061900- /O.NEW.KMFL.SV.W.0029.100506T1822Z-100506T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 222 PM EDT THU MAY 6 2010 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA. * UNTIL 300 PM EDT * AT 217 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF ROYAL PALM RANGER STATION TO 5 MILES SOUTH OF PA-HAY OKEE OVERLOOK...AND MOVING SOUTHEAST AT 5 MPH. * THE LINE OF STORMS WILL AFFECT... ROYAL PALM RANGER STATION... MAIN PARK ROAD... AND SURROUNDING COMMUNITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. && LAT...LON 2531 8040 2523 8079 2543 8086 2550 8053 TIME...MOT...LOC 1822Z 326DEG 5KT 2542 8054 2536 8081 $$ BAXTER
2 follow-up statements
458 WWUS52 KMFL 061838 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 238 PM EDT THU MAY 6 2010 FLC086-061900- /O.CON.KMFL.SV.W.0029.000000T0000Z-100506T1900Z/ MIAMI-DADE FL- 238 PM EDT THU MAY 6 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR SOUTHWESTERN MIAMI-DADE COUNTY... AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ROYAL PALM RANGER STATION TO 6 MILES SOUTH OF PA-HAY OKEE OVERLOOK...MOVING SOUTHEAST AT 5 MPH. THE SEVERE THUNDERSTORMS WILL BE NEAR... ROYAL PALM RANGER STATION... MAIN PARK ROAD... AND SURROUNDING COMMUNITIES. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. LAT...LON 2548 8057 2531 8043 2523 8079 2543 8086 TIME...MOT...LOC 1837Z 326DEG 5KT 2540 8056 2534 8080 $$ BAXTER
181 WWUS52 KMFL 061846 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 246 PM EDT THU MAY 6 2010 FLC086-061855- /O.CAN.KMFL.SV.W.0029.000000T0000Z-100506T1900Z/ MIAMI-DADE FL- 246 PM EDT THU MAY 6 2010 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MIAMI-DADE COUNTY IS CANCELLED... THE THUNDERSTORMS THAT PROMPTED THE WARNING HAS WEAKEN BELOW SEVERE LIMITS. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...THUNDERSTORMS REMAIN IN THE AREA WHICH CAN PRODUCE FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES. LAT...LON 2548 8057 2531 8043 2523 8079 2543 8086 TIME...MOT...LOC 1845Z 326DEG 5KT 2539 8055 2533 8079 $$ BAXTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 1:21 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, May 6, 1:21 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 121 PM EDT THU MAY 6 2010 .AVIATION... THE WEST AND EAST COAST SEA BREEZES WERE STARTING TO LIGHT UP WITH SHOWERS EARLY THIS AFTERNOON. SHOWERS AND THUNDERSTORMS SHOULD CONTINUE TO DEVELOP ALONG THE SEA BREEZES THIS AFTERNOON AND GET PUSH BACK TO THE EAST COAST TAF SITES. SO WILL CONTINUE TO MENTION VCTS AT ALL OF THE EAST COAST TAF SITES THIS AFTERNOON. AT THIS TIME WILL LEAVE THE CEILING AND VIS IN THE VFR CONDITIONS...AS THE TIMING OF THE SHOWERS AND THUNDERSTORMS IS NOT KNOWN. ONCE THE SHOWERS AND THUNDERSTORMS GET CLOSE TO THE EAST COAST TAF SITES...WILL DO ADMINS TO THE EAST COAST TAF SITES. THE THUNDER ACTIVITY FOR THE EAST COAST TAF SITES SHOULD END AROUND 00Z WITH ONLY SHOWERS UNTIL 02Z. KAPF TAF SITE SHOULD REMAIN DRY THIS AFTERNOON INTO THIS EVENING...AS THE WEST COAST SEA BREEZE HAS PUSHED EAST OF THE AIRPORT. THE WINDS WILL WILL REMAIN SOUTHEAST THIS AFTERNOON AT THE EAST COAST TAF SITES...BEFORE SWINGING TO A SOUTHWEST DIRECTION TONIGHT. THE SPEEDS WILL REMAIN BELOW 10 KNOTS THROUGH THIS TIME. AT KAPF TAF SITE...THE WINDS WILL BE SOUTHWEST AT 5 T0 10 KNOTS THIS AFTERNOON BEFORE SWINGING BACK TO A EASTERLY DIRECTION AROUND 5 KNOTS TONIGHT. && .AVIATION...54/BNB .PREV DISCUSSION... /ISSUED 920 AM EDT THU MAY 6 2010/ UPDATE... THE 12Z MIAMI SOUNDING WAS VERY UNSTABLE THIS MORNING...SHOWING COOLING MID LEVELS/INCREASING MID LEVEL LAPSE RATES. MODIFYING THE THE SOUNDING FOR ANTICIPATED CONDITIONS THIS AFTERNOON AROUND PEAK HEATING (SFC TEMP 93F WITH LOWER 70S DEWPOINTS) WOULD YIELD OVER 4000J/KG CAPE AND LI'S OF -11C. SEA AND LAKE BREEZES SHOULD MIGRATE INLAND FAIRLY QUICKLY ONCE THEY DEVELOP WITH THE LIGHT LOW LEVEL FLOW ABOVE THE SURFACE. TSTMS SHOULD DEVELOP QUICKLY ALONG THE INCREASING CONVERGENCE ALONG THESE BOUNDARIES...AND COULD BECOME ENHANCED JUST INLAND WHERE THESE BOUNDARIES ALL CONVERGE. LIGHT WESTERLY MID LEVEL FLOW SHOULD STEER THESE STORMS BACK TOWARDS THE EAST COAST METRO AREAS. FINALLY...WATER VAPOR IMAGERY AND RUC ANALYSIS SHOW A MID/UPR TROUGH AXIS TRAVERSING THE REGION CURRENTLY. WHILE SOUTH FL MAY GET JUST ON THE SUBSIDENCE SIDE OF THIS FEATURE BY MID/LATE AFTERNOON...MODEL FCST SOUNDINGS SHOW LITTLE CHANGE IN THE OVERALL ATMOSPHERIC PROFILE...SO THIS SHOULD NOT PREVENT STORM DEVELOPMENT IN THE PRESENCE OF THE HIGH INSTABILITY AND SEA BREEZE CONVERGENCE. SPC HAS UPGRADED MOST OF THE AREA TO A SLIGHT RISK FOR SEVERE STORMS. GIVEN THE HIGH INSTABILITY AND LOW SHEAR...PULSE STRONG TO SEVERE STORMS ARE POSSIBLE WITH WIND GUSTS UP TO 60 MPH AND HAIL UP TO PENNY SIZE POSSIBLE WITH THE STRONGER CELLS. /STRASSBERG PREV DISCUSSION... /ISSUED 727 AM EDT THU MAY 6 2010/ AVIATION... VFR CONDITIONS WILL PREVAIL THROUGHOUT THE FORECAST PERIOD. WINDS ARE EXPECTED TO INCREASE DURING THE EARLY AFTERNOON AND SHIFT TO THE SOUTHEAST ACROSS THE EAST COAST TERMINALS AS A SEA BREEZE DEVELOPS. SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE SEA BREEZE AS IT PUSHES INLAND DURING THE AFTERNOON. WINDS WILL ALSO SHIFT TO THE SOUTHWEST AT KAPF AS A WEST COAST SEA BREEZE DEVELOPS, HOWEVER, MOST OF THE CONVECTION WILL REMAIN TO THE EAST OF KAPF. SO HAVE PUT IN VCTS IN FOR THE EAST COAST TAF SITES AFTER 18Z, AND KEPT KAPF TAF SITE DRY. ANY CONVECTION THAT DOES DEVELOP WILL BEGIN TO DIMINISH DURING THE EVENING HOURS. AVIATION..54/BNB PREV DISCUSSION... /ISSUED 409 AM EDT THU MAY 6 2010/ HOT AND HUMID WITH TSTORMS DEVELOPING INTERIOR/EAST COAST METROPOLITAN AREAS THIS AFTERNOON/EVENING, A FEW STRONG... DISCUSSION...A MUGGY MORNING WILL LEAD TO A HOT, HUMID DAY WITH HOTTEST TEMPS INTERIOR/EAST COAST AS PREVAILING FLOW WILL BE PREVAILING WESTERLY...ALBEIT RATHER LIGHT. AM FORECASTING JUST 1F DEGREE BELOW RECORD HIGHS FOR MIAMI AND FT. LAUDERDALE THIS AFTERNOON. IF THE EAST COAST SEA BREEZE IS A TAD DELAYED...RECORDS WOULD BE POSSIBLE. STRONG HEATING WILL LEAD TO SEA BREEZE FORMATION ALONG BOTH COASTS TODAY...WITH EXCELLENT SEA BREEZE CONVERGENCE FOCUSED ACROSS THE EASTERN HALF OF THE PENINSULA AS THE SEA BREEZE BUMPS UP AGAINST THE WSW SYNOPTIC SCALE FLOW. H5 TEMPS ARE PROGGED TO BE IN THE -9C TO -10C RANGE...LEADING TO UNSTABLE CONDITIONS. SFC BASED CAPE ON MODIFIED FCST SOUNDINGS OFF THE GFS IS AROUND 2500 J/KG...WHILE NAM12 SHOWS IT NEAR 3000 J/KG. VERY WEAK SHEAR WILL BE PRESENT...SO TYPICAL PULSE SEA BREEZE TSTORMS WILL BE THE RULE. WATER VAPOR IMAGERY SHOWS UPPER TROUGH AXIS OVER SOUTH FL THIS MORNING AND THIS AXIS WILL SHIFT SLIGHTLY EAST BY THIS AFTERNOON/EVENING. THIS PLACES SOUTH FL IN BROAD SCALE SUBSIDENCE ALOFT. IF THIS WERE NOT THE CASE...SEVERE STORMS WOULD BE A CONCERN. STILL...WITH THE INSTABILITY PRESENT/COLD TEMPS ALOFT UNDERNEATH STRONG MAY HEATING...AM EXPECTING SCATTERED STORMS TO DEVELOP THIS AFTERNOON/EVENING...AND A FEW PROBABLY WILL BECOME STRONG...CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES...GUSTY WINDS TO AROUND 50 MPH...AND SMALL HAIL. PEOPLE SHOULD MOVE INDOORS IF NEAR A RAPIDLY BUILDING CB CLOUD - EVEN IF THUNDER HAS NOT BEEN HEARD - BECAUSE THERE IS ALWAYS A FIRST STRIKE! THE FORECAST SCENARIO FOR FRIDAY AND BEYOND WILL BE FOR A DEEP LAYERED MEAN RIDGE TO GRADUALLY BUILD IN ACROSS FLORIDA. THIS WILL GRADUALLY LEAD TO INCREASING STABILITY ALONG WITH A LOWERING OF MOISTURE LEVELS. STILL...INSTABILITY LOOKS SUFFICIENT ON FRIDAY FOR SCATTERED TSTORMS FOCUSED OVER THE INTERIOR. LESS MOISTURE ON SATURDAY WILL LEAD TO LESS CONVECTION...WITH JUST A SLIGHT CHANCE ACROSS SE AREAS. RIDGE REALLY LOOKS TO TAKE HOLD NEXT WEEK WITH BOTH GFS AND ECMWF SHOWING THE RIDGE MOVING INTO THE EASTERN GULF AND EVENTUALLY OVERHEAD BY THE MIDDLE/LATTER PART OF NEXT WEEK. MOISTURE LEVELS LOOK RATHER LOW TOO...AND WITH LARGE SCALE SUBSIDENCE...IT LOOKS LIKE A DRY AND WARM EXTENDED PERIOD. MARINE...WINDS WILL GENERALLY PREVAIL AT LESS THAN 10 KT OVER THE NEXT SEVERAL DAYS...BUT PICKING UP INTO THE 10-15 KT RANGE NEXT WEEK OUT OF THE EAST. SEAS WILL REMAIN LOW OVER THE NEXT SEVERAL DAYS. FIRE WEATHER...NO CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 90 73 88 72 / 40 30 20 10 FORT LAUDERDALE 90 76 89 75 / 40 30 20 10 MIAMI 91 76 91 75 / 40 20 20 10 NAPLES 87 74 88 72 / 10 10 10 - && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...57/DG SHORT TERM/AVIATION...70/DD
Hazardous weather outlook, May 6, 10:50 AM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...RESENT NATIONAL WEATHER SERVICE MIAMI FL 1050 AM EDT THU MAY 6 2010 FLZ063-066>075-168-172>174-070030- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1050 AM EDT THU MAY 6 2010 ...STRONG TO POSSIBLY SEVERE STORMS EAST COAST AND INTERIOR SOUTH FLORIDA TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE LAKE OKEECHOBEE BREEZE AND SEA BREEZES LATE THIS MORNING INTO EARLY THIS AFTERNOON, BEFORE PUSHING BACK INTO THE EAST COAST METRO AREAS THIS AFTERNOON INTO THIS EVENING. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE OVER THE EAST COAST METRO AREAS THIS AFTERNOON WITH GUSTY WINDS, HAIL, FREQUENT LIGHTNING STRIKES, AND LOCALLY HEAVY RAINFALL. IF YOU SEE LIGHTNING OR HEAR THUNDER, MOVE INSIDE UNTIL THE STORMS HAVE PASSED BY. WIND: THE STRONGEST STORMS TODAY OVER THE EAST COAST METRO AREAS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH. HAIL: THE STRONGEST STORMS TODAY WILL BE CAPABLE OF PRODUCING HAIL UP TO PENNY SIZE HAIL MAINLY OVER THE EAST COAST METRO AREAS. FLOODING: THE STEERING FLOW WILL ALSO BE LIGHT FROM THE SOUTHWEST WILL ALLOW FOR THE STORMS TO BE SLOW MOVERS ALLOWING FOR MINOR FLOODING IN LOW LYING AND POOR DRAINAGE AREAS. IF YOU SEE WATER COVERING THE ROADWAY, DO NOT DRIVE THROUGH THE WATER. TURN AROUND, DO NOT DROWN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS DURING FRIDAY AND SATURDAY AFTERNOON ACROSS PORTIONS OF MAINLAND SOUTH FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER THE INTERIOR AND EAST COAST METRO AREAS OF SOUTH FLORIDA TODAY INTO THIS EVENING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, May 6, 2:00 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
200 PM EDT THU MAY 6 2010
FLZ073-075-173-174-061900-
MAINLAND MONROE FL-FAR SOUTH MIAMI-DADE COUNTY FL-INLAND MIAMI-
DADE FL-COASTAL MIAMI-DADE COUNTY FL-
200 PM EDT THU MAY 6 2010
...STRONG THUNDERSTORMS MOVING ACROSS ACROSS MAIN PARK ROAD IN THE
EVERGLADES...
AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF
FLORIDA CITY TO 7 MILES SOUTHEAST OF WILDERNESS WATERWAY SOUTH...
MOVING SOUTHEAST AT 5 MPH.
THESE STORMS WILL AFFECT...
ROYAL PALM RANGER STATION...
MAHOGANY HAMMOCK...
MAIN PARK ROAD...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF
UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.
LAT...LON 2529 8038 2527 8092 2546 8103 2550 8048
2531 8037 2530 8037
TIME...MOT...LOC 1759Z 326DEG 5KT 2542 8052 2539 8096
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:18 PM EDT | Special Weather Statement | MFL | Palm Beach | 57 min |
| May 6, 2:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 60 min |
| May 6, 3:05 PM EDT | Special Weather Statement | MFL | Broward | 40 min |
| May 6, 3:35 PM EDT | Special Weather Statement | MFL | Monroe | 40 min |
| May 6, 3:45 PM EDT | Areal Flood Advisory | MFL | Broward | 78 min |
| May 6, 4:00 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| May 6, 4:30 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| May 6, 5:12 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| May 6, 5:20 PM EDT | Special Weather Statement | MFL | Hendry | 40 min |
| May 6, 5:41 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| May 6, 5:55 PM EDT | Special Weather Statement | MFL | Hendry | 50 min |
| May 6, 6:07 PM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| May 6, 6:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.